Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Table errata: β€œNew primality criteria and factorizations of $2^{m}\pm 1$” [Math. Comp. 29 (1975), 620–647; MR 52 #5546] by the author, D. H. Lehmer and J. L. Selfridge

Author: John Brillhart
Journal: Math. Comp. 39 (1982), 747
MSC: Primary 10A25; Secondary 10-04
Original Article: Math. Comp. 29 (1975), 620-647.
MathSciNet review: 669665
Full-text PDF Free Access

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 10A25, 10-04

Retrieve articles in all journals with MSC: 10A25, 10-04

Additional Information

Article copyright: © Copyright 1982 American Mathematical Society